# SDR ASOA2018122805359

- Difficulty date: December 20, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100454
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER WING PLANK ACCESS HOLE 650HB LANDING HAS EVIDENCE OF CORROSION ON OUTBD END. REPAIRED WING PLANK ACCESS HOLE 640BB I.A.W BOMBARDIER REO 601R-57-21-030 REV. L
